Open Access
April, 1980 Rates of Escape of Infinite Dimensional Brownian Motion
K. Bruce Erickson
Ann. Probab. 8(2): 325-338 (April, 1980). DOI: 10.1214/aop/1176994780


In this paper the analogue in infinite dimensions of the Erdos-Dvoretzky rate of escape test for finite dimensional Brownian motion is proved. Some examples are constructed which exhibit the essential differences between the finite and infinite dimensional cases and which suggest several conjectures and problems.


Download Citation

K. Bruce Erickson. "Rates of Escape of Infinite Dimensional Brownian Motion." Ann. Probab. 8 (2) 325 - 338, April, 1980.


Published: April, 1980
First available in Project Euclid: 19 April 2007

zbMATH: 0429.60034
MathSciNet: MR566597
Digital Object Identifier: 10.1214/aop/1176994780

Primary: 60G15
Secondary: 60B05 , 60G17

Keywords: Brownian motion in a Banach space , infinitely many dimensions , natural rate of escape , Rate of escape

Rights: Copyright © 1980 Institute of Mathematical Statistics

Vol.8 • No. 2 • April, 1980
Back to Top